# SDR DXTA200702532

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 537 hours, 510 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTED BUT IN TRANSIT RED LIGHT IN HANDLE DIDN'T GO OUT. TOWER REPORTED AT LEAST BOTH MAIN GEAR DOORS WERE OPEN.    11-01-07    JACKED AIRCRAFT, PERFORMED 5 GEAR SWINGS. NO DEFECTS NOTED. INSPECTED ALL GEAR UPLOCK HOOKS, SWITCHES AND RIGGING. NO DEFECTS NOTED. INSPECTED NOSE GEAR DOOR RIGGING. NO DEFECTS NOTED. PERFORMED 5 MORE GEAR SWINGS NOTING NO DEFECTS. NOTED NO PRIOR RELATED DISCREPANCIES. OPERATIONAL CHECK GOOD AT THIS TIME.  ALL WORK IAW CH 32-02-03 OF THE H-400 M.M.
